# SDR C2XA11TY088

- Difficulty date: June 12, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 28,485 hours, 21,315 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 429516
- Condition: Dragging
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TYS - A/C WAS TAXIING FROM IAH GATE WHEN CREW FELT THE BRAKES DRAGGING.  UPON FURTHER INSPECTION FOUND THE RT INBOARD BRAKE DRAGGING.  MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL VALVE AND OPS CHECK GOOD LP(2818684).  ACFT WAS RELEASED TO SERVICE.
